# SDR SWIA2019052445922

- Difficulty date: April 29, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 39,408 hours, 24,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS220 FRAME HAS A CRACK INDICATION AT FASTENER HOLE I/B OF LIGHTING HOLE JUST BELOW STG 13A (RT) 0.500" LONG. (202-MOD) RO: 05/23/2019 REMOVED DAMAGED UPPER FRAME SECTOR AND INSTALLED A NEW SERVICABLE RT FS 220 UPPER FRAME SECTOR P/N CC670-34146-6 IAW SRM.
